# SDR VNAA2019071911101

- Difficulty date: July 19, 2019
- Submitted: July 20, 2019
- Operation: Air carrier
- Aircraft: N585NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15388
- Aircraft time: 8,640 hours, 7,811 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Coupling
- Part number: BA698621027
- Condition: Damaged
- Location: Fuel System
- Stage of operation: UK
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FUEL SPILL OVER FIVE GALLONS, FIRE TRUCKS CALLED FOR PRECAUTION. REMOVED AND REPLACED NEW O-RING RUBBER AND NEW BOOT RE/DE FUEL COUPLING IAW AMM 28-25-11-000/400-801 OPS CK GOOD NO FUTHER DEFECTS NOTED AT THIS TIME.
